# SDR C2XA08ON095

- Difficulty date: February 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 6,867 hours, 3,694 cycles
- Engine: Allsn AE3007A
- Engine time: 6,867 hours, 3,694 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Duct Clamp
- Part number: 2305591728
- Condition: Defective
- Location: Engine
- Part time: 6,867 hours, 3,694 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

FLT 22 ONT -  FLIGHT CREW REPORTED ON CLIMB FROM ONT-E2 HIGH ITT - CANNOT MAINTAIN POWER.  FLIGHT CREW RETURNED TO BLOCK AND DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED 14TH STAGE COMPRESSOR DISCHARGE TUBE V-BAND CLAMP OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
